# SDR IPXA2025072256161

- Difficulty date: July 22, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 28,838 hours, 10,651 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 4010
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED CTR R FUEL PUMP (EICAS C). RAN CHECKLIST AND OPERATED REMAINDER OF FLIGHT WITH CTR R FUEL PUMP INOP. I.A.W. AMM 28-22-05-004-057-002 REV.145 AND AMM 28-22-05-404-078-002 REV.145 REPLACE THE CTR R FUEL PUMP.  I.A.W. AMM 28-22-00-715-001 REV.145 PERFORMED OPERATIONAL TEST OF THE CTR R FUEL PUMP, RESULT WAS SATISFACTORY. REVIEW COMPLETED.
